This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
Hello , im 21 years old and i realize had a genitial warts on foreskin of dick on 12 descember 2012. I have my first check with dermatologist 19 Descember 2012.
And the doctor said i get a hpv so it cause the genitial warts. She gave me an aldara and a cream to apply. The warts was clear after 3,4 days ! Im so happy but the next day my my foreskin start to swell and burn . Its so pain . After the foreskin swell for 3 days its getting worst, i try to find another dermatologist after.
The new dermatologist said he cant do anything and cant see anything because its fully swell and red and cremammy. He gave me some pil and another cream. After 10 days its getting cure but the day of 11 the warts came again and on the day 14 before meet the dermatologist .. The warts cure. The doctor say its good nothing to worry. And ask me go back on 2 weeks time again to have a blood test.
In between the 2 weeks , the warts dose no appear anymore but the problem is new scar always appear. The siZe of the scar is not big and appear around 3 per time after cure.its quite frustrated ...2 week past. I back for a blood test . And on the day i met the doctor my foreskin is cured. Again after few days the scar begin.
After 1 week time i back to take blood test result but it shows nothing.
All is non reactive. And the doctor ask me to have a blood test again after 6weeks time. ( i still have 4 weeks to go)
A long time i didn masturbate because i know masturbate will worst the condition if the scar but how come the scar come and go come and go ! And once i apply cream will start burn and so now i just apply baby powder on my foreskin !
When can i start to have a day without apply cream or powder...... In fact.... Im just 20...sorry for my poor english...
This rash can be due to allergic contact dermatitis.The second possibility is of any infection or balanitis. Oral course of antibiotics is needed. In addition, don’t use any cosmetics on the penis,instead use some topical antimicrobials like Bacitracin or Lotrimin. Also corticosteroids and topical immunosuppressants can be used but they are available under prescription. Taking anti inflammatory drugs like Ibuprofen under a doctor’s guidance also helps. Also retract the foreskin daily and soak in warm water to clean penis and foreskin. In case the symptoms persist then consult a urologist/dermatologist for evaluation.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.